Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 17, NWS Norman, OK

April 24, 2006Clay County, Texas; Cotton County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 24, 2006, 8:31 PM CDT for Clay County, Texas; Cotton County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2006, 8:31 PM CDT (01:31 UTC)
Expired
Apr 24, 2006, 9:00 PM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Cotton County, OK, Clay County, TX

The radar

The Altus AFB radar (KFDR), 60 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 8:45 PM CDTHAIL 1Charlie, TXQUARTER HAIL A FEW SLIGHTLY LARGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2326 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 250130
TOROUN
OKC033-TXC077-250200-
/O.NEW.KOUN.TO.W.0017.060425T0131Z-060425T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT MON APR 24 2006

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CLAY COUNTY IN NORTHERN TEXAS
  SOUTHERN COTTON COUNTY IN SOUTHWEST OKLAHOMA

* UNTIL 900 PM CDT

* AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER COTTON
  COUNTY...MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE CHARLIE.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3414 9846 3410 9846 3407 9828 3416 9829

$$


TY
2 follow-up statements
000 
WWUS54 KOUN 250133
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT MON APR 24 2006

OKC033-TXC077-250200-
/O.CON.KOUN.TO.W.0017.000000T0000Z-060425T0200Z/
COTTON OK-CLAY TX-
833 PM CDT MON APR 24 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CLAY AND
COTTON COUNTIES...

AT 833 PM CDT...DOPPLER RADAR AND STORM SPOTTERS CONTINUE TO OBSERVE
A TORNADO 5 MILES SOUTHEAST OF RANDLETT...MOVING EAST AT 20 MPH AND 
CROSSING THE RED RIVER.

* LOCATIONS IN THE WARNING INCLUDE CHARLIE.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3414 9846 3410 9846 3407 9828 3416 9829

$$
000 
WWUS54 KOUN 250149
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT MON APR 24 2006

OKC033-TXC077-250200-
/O.CON.KOUN.TO.W.0017.000000T0000Z-060425T0200Z/
COTTON OK-CLAY TX-
848 PM CDT MON APR 24 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHERN 
CLAY AND AND FAR SOUTHERN COTTON COUNTIES...

AT 848 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING A LARGE 
TORNADO IS LOCATED 5 MILES SOUTHEAST OF RANDLETT...MOVING EAST 
SOUTHEAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE CHARLIE.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3413 9841 3410 9841 3407 9824 3413 9823

$$


TY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:14 PM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Apr 24, 3:14 PM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT MON APR 24 2006

.DISCUSSION...
WILL CANCEL RED FLAG WARNING EARLY AS FIRE WEATHER CONDITIONS WILL
REMAIN IN HIGH TO VERY HIGH CATEGORY. MAIN FOCUS IN THE SHORT TERM
WILL BE EVOLUTION OF SEVERE WEATHER THIS AFTERNOON AND EVENING.
OUTFLOW BOUNDARY FROM MORNING/AFTERNOON CONVECTION EXTENDING FROM
NORTHWEST OKLAHOMA INTO CENTRAL SECTIONS OF THE STATE APPEARS TO
OFFER BEST CHANCE FOR STORMS IN SHORT TERM. INSTABILITY AND SHEAR
VECTORS MORE THAN SUFFICIENT FOR SUPERCELLS. BACKED FLOW ACROSS
THIS AREA ALSO APPEARS TO OFFER BEST CHANCE FOR TORNADOES. DRYLINE
ACROSS WESTERN PARTS OF STATE WILL ALSO BE FOCUS FOR STORMS...BUT
COVERAGE WILL LIKELY BE LESS FARTHER SOUTH. STORMS COULD EVOLVE
INTO LINEAR COMPLEX AS COLD FRONT PUSHES FARTHER SOUTH INTO THE
STATE THIS EVENING AND OVERNIGHT.

CLOUDY...WINDY AND COOL CONDITIONS WILL DEVELOP BEHIND COLD FRONT WITH
LINGERING CHANCES OF STORMS OR RAIN SHOWERS DURING FIRST HALF OF
TUESDAY. HAVE TRENDED TEMPS MORE WITH MAV NUMBERS WHICH SUGGEST LESS
CLOUDS AND WARMER TEMPS WEST.

SHOULD SEE DRY WEATHER WITH A WARMING TREND WEDNESDAY INTO MOST OF
THURSDAY BEFORE SOUTHWEST LOW BEGINS TO INFLUENCE THE AREA.  APPEARS
AT THIS TIME...BEST CHANCES FOR RAIN WILL BE FRIDAY INTO SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  51  57  42  66 /  50  30  10   0
HOBART OK         47  59  39  69 /  30  10  10   0
WICHITA FALLS TX  53  61  43  68 /  30  10  10   0
GAGE OK           40  60  32  68 /  20  10  10   0
PONCA CITY OK     48  55  39  66 /  60  40  10   0
DURANT OK         60  64  47  69 /  40  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

SIX
Hazardous weather outlook, Apr 24, 1:45 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
145 PM CDT MON APR 24 2006

OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
145 PM CDT MON APR 24 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT ACROSS PARTS OF CENTRAL AND WESTERN OKLAHOMA...AND A
SLIGHT RISK ACROSS MUCH OF SOUTHERN OKLAHOMA AND PARTS OF WESTERN
NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM SEMINOLE...TO
PAULS VALLEY...TO DUNCAN...TO NEAR THE RED RIVER SOUTH OF ALTUS. THE
SLIGHT RISK EXTENDS FURTHER SOUTH ACROSS ALL OF WESTERN NORTH TEXAS
AND THE REMAINDER OF SOUTHERN OKLAHOMA. IT APPEARS A COLD FRONT WILL
MOVE THROUGH FAR WESTERN OKLAHOMA...INCLUDING WOODWARD AND ELK
CITY...BEFORE STORMS CAN DEVELOP.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT...THOUGH A FEW STORMS WILL OCCUR EARLIER IN
NORTHERN OKLAHOMA.

IMPACTS...
THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING HAIL
NEAR THE SIZE OF BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES WILL
ALSO BE POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING. PERSONNEL IN AND NEAR THE MODERATE RISK AREA
SHOULD BE READY FOR A SIGNIFICANT SEVERE WEATHER EPISODE....AND
LISTEN CLOSELY FOR WEATHER UPDATES THROUGHOUT THE DAY.

DISCUSSION...
A COMPLEX MIX OF BOUNDARIES WILL BE PRESENT TO INITIATE STORMS THIS
AFTERNOON. A DRY LINE WILL MOVE EAST INTO WESTERN NORTH TEXAS AND
SOUTHWESTERN OKLAHOMA THIS AFTERNOON...WHILE A STRONG COLD FRONT
MOVES SOUTHEAST INTO NORTHWESTERN OKLAHOMA. SOUTH WINDS WILL
CONTINUE TO DRAW MOIST AND UNSTABLE AIR NORTHWARD AHEAD OF THESE
BOUNDARIES. BY MID AFTERNOON...THE FRONT AND DRY LINE ARE EXPECTED
TO INTERSECT NEAR THE RED RIVER SOUTH OF ALTUS...WITH THE COLD FRONT
EXTENDING NORTHEASTWARD TO NEAR WAYNOKA AND THE DRYLINE EXTENDING
SOUTH TO NEAR QUANAH AND MUNDAY TEXAS. FINALLY...AN OUTFLOW BOUNDARY
FROM MORNING THUNDERSTORMS WILL LIE FROM NEAR
WAYNOKA...SOUTHEASTWARD TO NEAR GUTHRIE AND CHANDLER.

A CAPPING INVERSION WILL LIMIT THUNDERSTORM DEVELOPMENT ALONG THE
BOUNDARIES UNTIL MID AFTERNOON WHEN TEMPERATURES AT THE SURFACE WILL
WARM ENOUGH TO BREAK THE INVERSION.  ONCE STORMS DEVELOP THEY WILL
BECOME SEVERE QUICKLY AS THEY MOVE TO THE EAST AT ABOUT 25 MPH. THE
MOST LIKELY AREA FOR STORMS TO DEVELOP WILL BE ALONG THE COLD FRONT
AND OUTFLOW BOUNDARY...WITH STORMS MORE SCATTERED ALONG THE DRYLINE.

IF THESE STORMS DEVELOP AS DISCRETE CELLS... RATHER THAN A SOLID
LINE OF STORMS... VERTICAL WIND SHEAR WILL FAVOR DEVELOPMENT OF
SUPERCELLS. THESE STORMS WOULD THEN HAVE A HIGHER POTENTIAL TO
PRODUCE TORNADOES... VERY LARGE HAIL... AND DAMAGING STRAIGHT LINE
WINDS. THE STORMS WILL LIKELY REMAIN SEVERE THROUGH AT LEAST LATE
EVENING... AND THEN ORGANIZE INTO A LARGER LINE OR CLUSTER AS THEY
TURN SOUTHEAST ACROSS CENTRAL AND EASTERN OKLAHOMA THROUGH AROUND
MIDNIGHT.

TORNADO POTENTIAL WILL DEPEND ON WHETHER SURFACE WINDS CAN BACK TO A
MORE SOUTHEASTERLY DIRECTION AHEAD OF ANY DEVELOPING STORMS... AND
WHETHER THE STORMS CAN REMAIN DISCRETE. THE MOST LIKELY AREA FOR
BACKED LOW-LEVEL WINDS...AND STRONGER LOW-LEVEL WIND SHEAR FAVORABLE
FOR TORNADOES... WILL BE ACROSS THE MODERATE RISK AREA...
PARTICULARLY NORTHERN AND CENTRAL OKLAHOMA BETWEEN 4 PM AND 9 PM.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...95 PERCENT.

OTHER HAZARDOUS WEATHER...
A RED FLAG WARNING IS IN EFFECT FOR MUCH OF SOUTHWESTERN OKLAHOMA
AND WESTERN PARTS OF NORTH TEXAS. SHIFTING WINDS ASSOCIATED WITH THE
STRONG COLD FRONT THIS AFTERNOON AND TONIGHT WILL RESULT IN
DIFFICULT FIREFIGHTING CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ANOTHER UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF RAIN AND
THUNDERSTORMS FRIDAY AND SATURDAY.

OTHER HAZARDOUS WEATHER...
UNSEASONABLY COLD CONDITIONS MY RESULT IN AREAS OF FROST TUESDAY
NIGHT AND WEDNESDAY MORNING ACROSS PARTS OF WESTERN AND NORTHERN
OKLAHOMA. LOCAL FREEZE CONDITIONS WILL BE POSSIBLE WEDNESDAY
MORNING... ESPECIALLY ACROSS FAR NORTHWEST OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

In the hours before

Special weather statement, Apr 24, 7:54 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT MON APR 24 2006

OKZ025-250115-
OKLAHOMA OK-
754 PM CDT MON APR 24 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR OKLAHOMA COUNTY.

A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED SOUTHEAST
OF EL RENO AND JUST WEST OF YUKON...MOVING EAST AT 20 MPH. THIS
STORM HAS PRODUCED TORNADOES NEAR EL RENO AND IS DEVELOPING ROTATION
AGAIN. THIS STORM WILL EVENTUALLY MOVE INTO OKLAHOMA COUNTY. A
TORNADO WARNING MAY BE NEEDED FOR OKLAHOMA COUNTY IF THIS ROTATION
PERSISTS.

PEOPLE IN OKLAHOMA COUNTY...INCLUDING THE CITY OF OKLAHOMA
CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Local storm report, Apr 24, 7:55 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             6 W YUKON               35.51N 97.86W
04/24/2006  E1.75 INCH       CANADIAN           OK   BROADCAST MEDIA

            I-40 AND BANNER RD

&&

JPIKE
Local storm report, Apr 24, 7:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     2 W STILLWATER          36.12N 97.09W
04/24/2006  M59 MPH          PAYNE              OK   MESONET

&&

JPIKE
Local storm report, Apr 24, 8:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             BURKBURNETT             34.08N 98.56W
04/24/2006  E1.75 INCH       WICHITA            TX   AMATEUR RADIO

&&

JPIKE
Local storm report, Apr 24, 8:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             5 ESE DEVOL             34.17N 98.51W
04/24/2006  E2.50 INCH       COTTON             OK   AMATEUR RADIO

            ALONG I-44

0805 PM     HAIL             2 W RANDLETT            34.18N 98.50W
04/24/2006  E2.75 INCH       COTTON             OK   AMATEUR RADIO

&&

JPIKE
Local storm report, Apr 24, 8:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             TABLER                  35.05N 97.82W
04/24/2006  E1.00 INCH       GRADY              OK   AMATEUR RADIO

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:05 PM CDTSevere Thunderstorm WarningOUNClay55 min
Apr 24, 8:56 PM CDTTornado WarningOUNClay34 min
Apr 24, 7:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble46 min
Apr 24, 7:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady46 min
Apr 24, 7:20 PM CDTTornado WarningOUNCanadian25 min
Apr 24, 7:38 PM CDTSevere Thunderstorm WarningOUNComanche37 min
Apr 24, 7:40 PM CDTSevere Thunderstorm WarningOUNCotton35 min
Apr 24, 7:40 PM CDTTornado WarningOUNLogan35 min
Apr 24, 7:43 PM CDTTornado WarningOUNCanadian32 min
Apr 24, 7:47 PM CDTSevere Thunderstorm WarningOUNPayne58 min
Apr 24, 7:54 PM CDTSevere Thunderstorm WarningOUNGrady51 min
Apr 24, 8:06 PM CDTSevere Thunderstorm WarningOUNOklahoma39 min
Apr 24, 8:10 PM CDTSevere Thunderstorm WarningOUNStephens65 min
Apr 24, 8:13 PM CDTSevere Thunderstorm WarningOUNCanadian47 min
Apr 24, 8:15 PM CDTTornado WarningOUNStephens30 min
Apr 24, 8:22 PM CDTSevere Thunderstorm WarningOUNCotton38 min
Apr 24, 8:35 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain27 min
Apr 24, 8:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens65 min
Apr 24, 8:42 PM CDTSevere Thunderstorm WarningOUNPayne63 min
Apr 24, 8:59 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson61 min
Apr 24, 9:41 PM CDTSevere Thunderstorm WarningOUNGarvin49 min
Apr 24, 10:20 PM CDTSevere Thunderstorm WarningOUNGrady40 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningOUNPontotoc65 min
Apr 24, 11:47 PM CDTSevere Thunderstorm WarningOUNCoal, Pontotoc43 min
Apr 25, 12:25 AM CDTSevere Thunderstorm WarningOUNCoal35 min
Apr 25, 12:57 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal33 min
Apr 25, 1:26 AM CDTSevere Thunderstorm WarningOUNAtoka34 min
Apr 25, 3:52 PM CDTFrost AdvisoryOUNAlfalfa, Beckham, Custer, Dewey, Ellis, Greer and 7 more17 hr

Nearby

Tornado Warnings in Texas, 2006Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.